Recently, I have noticed white spots all over my back and my chest. I personally believe that I caught a fungus from the tanning bed.
The dermatologist gave me a prescription for Nizoral tablets. His recommendation is to take two tablets, then exercise to sweat a couple hours after ingestion. Then, repeat the process with two more tablets one week later.
My questions is—are Nizoral tablets safe? I have heard that they are very taxing on the liver and may cause side-effects, one of which could be hairloss??? Will it most likely be safe for me to take this round of 4 tablets? Thank you
If a medical doctor prescribed you the medication for a condition he has diagnosed, then you should ask these questions and concerns to that doctor. I cannot stress enough the importance of a good patient to doctor relationship. BaldingBlog is not intended to give second medical opinions or diagnose medical problems. This site is here to educate the public from our professional experiences. That being said, anti-fungal medications are used to treat fungal infections. They may be toxic to the liver if taken in large doses and/or if you are particularly sensitive to that medication or have underlying liver problems. You should also know that other medications, such as Tylenol, are also toxic to the liver if taken in large doses.